# SDR DALA2023031301820

- Difficulty date: March 9, 2021
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,765 hours, 22,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 FUSELAGE / MAIN FRAME / STA 1621 FRAME / S-18R TO S-28R. CORRECTIVE ACTION: REF ERA 590370-14AD (1750505)
